×

Found 9 Documents (Results 1–9)

100
MathJax

Looseness width of 5-connected triangulations on the torus. (English) Zbl 1267.05091

Ossona de Mendez, Patrice (ed.) et al., The international conference on topological and geometric graph theory. Papers from the conference (TGGT 2008) held at the École Normale Supérieure, Paris, France, May 19–23, 2008. Amsterdam: Elsevier. Electronic Notes in Discrete Mathematics 31, 105-108 (2008).
MSC:  05C10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

Classification